# SDR AALA20010126

- Difficulty date: January 8, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 5 CORRODED AT STATION 237.  REMOVED SECTION AND INSTALLED NEW SECTION WITH SPLICE PER SRM 53-05 PART 1 FIG 4F.  (M)
